BibTeX records: Kee-Wai Lau

download as .bib file

@article{DBLP:journals/tamm/IannucciL02,
  author    = {Douglas E. Iannucci and
               Kee{-}Wai Lau},
  title     = {Triperfect Numbers: 10800},
  journal   = {Am. Math. Mon.},
  volume    = {109},
  number    = {3},
  pages     = {304--305},
  year      = {2002},
  url       = {http://www.jstor.org/stable/2695373},
  timestamp = {Thu, 18 Jun 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/tamm/IannucciL02.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/tamm/AndrewsLBCCLSZ00,
  author    = {George E. Andrews and
               Kee{-}Wai Lau and
               G. L. Body and
               David Callan and
               Robin J. Chapman and
               G. Lord and
               Heinz{-}J{\"{u}}rgen Seiffert and
               Doron Zeilberger},
  title     = {Partitions and Pentagonal Numbers: 10628},
  journal   = {Am. Math. Mon.},
  volume    = {107},
  number    = {1},
  pages     = {86--87},
  year      = {2000},
  url       = {http://www.jstor.org/stable/2589392},
  timestamp = {Thu, 18 Jun 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/tamm/AndrewsLBCCLSZ00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/tamm/AndrewsSBCCLLLLM00,
  author    = {George E. Andrews and
               John Henry Steelman and
               G. L. Body and
               David Callan and
               Robin J. Chapman and
               Kee{-}Wai Lau and
               J. T. Lewis and
               John H. Lindsey II and
               G. Lord and
               J. G. Merickel},
  title     = {Rogers-Ramanujan Partitions: 10627},
  journal   = {Am. Math. Mon.},
  volume    = {107},
  number    = {1},
  pages     = {86},
  year      = {2000},
  url       = {http://www.jstor.org/stable/2589391},
  timestamp = {Thu, 18 Jun 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/tamm/AndrewsSBCCLLLLM00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/tamm/TomescuLLACCFADWFFGLNNS00,
  author    = {Ioan Tomescu and
               Kee{-}Wai Lau and
               O. P. Lossers and
               Kenneth F. Andersen and
               Robin J. Chapman and
               {\'{O}}scar Ciaurri and
               E. Fernandez and
               Valerio De Angelis and
               Emeric Deutsch and
               G. Will and
               M. Falkowitz and
               Zachary Franco and
               C. Georghiou and
               J. Lewandowski and
               Albert Nijenhuis and
               Timothy S. Norfolk and
               Allen Stenger},
  title     = {Complex Roots of a Polynomial: 10688},
  journal   = {Am. Math. Mon.},
  volume    = {107},
  number    = {2},
  pages     = {181--182},
  year      = {2000},
  url       = {http://www.jstor.org/stable/2589455},
  timestamp = {Thu, 18 Jun 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/tamm/TomescuLLACCFADWFFGLNNS00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/tamm/FordL00,
  author    = {Kevin Ford and
               Kee{-}Wai Lau},
  title     = {Asymptotics of a Recurrent Sequence: 10682},
  journal   = {Am. Math. Mon.},
  volume    = {107},
  number    = {4},
  pages     = {374--375},
  year      = {2000},
  url       = {http://www.jstor.org/stable/2589199},
  timestamp = {Thu, 18 Jun 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/tamm/FordL00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics